Publications

38 publications in mathematical modeling, infectious disease dynamics, optimal control and fractional calculus — 20 of them in Scopus-indexed journals.

SCOPUS = published in a Scopus-indexed journal

2027 (forthcoming)

Mathematical analysis of HIV/AIDS by incorporating the usage of condoms, prophylaxis and antiretroviral drugs as intervention measures SCOPUS
Acheneje, G. O., Abraham, T., Omale, N. O., Atokolo, W., & Bolaji, B. · Journal of Applied Nonlinear Dynamics, 16(1), 211–265. View paper →

2026

Impact of four-dose vaccination on the transmission dynamics of a fractional-order malaria model in the context of sub-Saharan Africa SCOPUS
Agbata, B. C., Acheneje, G. O., Abah, E., Awasthi, A. K., Emadifar, H., Smerat, A., Bolaji, B., & Shyamsunder · International Journal of Biomathematics. View paper →
Fractional-order mathematical modeling and analysis of HIV/AIDS with control strategies incorporating three operators SCOPUS
Jalija, E., Amos, J., Acheneje, G. O., Atokolo, W., Agbata, B. C., Smerat, A., et al. · International Journal of Modelling and Simulation, 1–32. View paper →
Fractal–fractional co-infection model for Hepatitis B and Diphtheria with Mittag-Leffler kernel: Mathematical analysis and optimal control strategies SCOPUS
Anibe, A. O., Amos, J., Acheneje, G. O., Agbata, B. C., Hamoud, A. A., Yildirim, Y., Smerat, A., & Bolaji, B. · Mathematics Open, 5, 2650023. View paper →
Transmission dynamics and optimal control of malaria–dengue co-infection: A cost-effectiveness analysis SCOPUS
Agono, F., Acheneje, G. O., Agbata, B. C., Awasthi, A. K., Singh, H., Smerat, A., Manivel, M., & Bolaji, B. · Advances in Differential Equations and Applications, 6, 16. View paper →
Fractal-fractional dynamics of HIV/AIDS: Unveiling the synergistic impact of condoms, prophylaxis, and antiretroviral interventions for epidemic control SCOPUS
Acheneje, G. O., Amos, J., Abah, E., Atokolo, W., Agbata, B. C., Shyamsunder, K., Awasthi, A. K., & Bolaji, B. · Iranian Journal of Numerical Analysis and Optimization, 385–446. View paper →
A dual-strain compartmental model for Mycoplasma pneumoniae transmission dynamics with vulnerability stratification and optimal control strategies SCOPUS
Aja, R. O., Ezeh, S. I., Atokolo, W., Acheneje, G. O., Raza, A., & Jawo, E. · Scientific Reports. View paper →
Modeling corruption as a social contagion: A mathematical approach to dynamics, thresholds, and control SCOPUS
Isa, R. S., Mensah, K., Acheneje, G. O., Jeeva, N., Gumus, M., Ali, K., & Raza, A. · International Journal of Dynamics and Control, 14, 259. View paper →
Numerical solution of fractional order typhoid fever model via the generalized fractional Adams-Bashforth-Moulton approach SCOPUS
Jalija, E., Amos, J., Atokolo, W., Abah, E., Agbata, B. C., Acheneje, G. O., Shyamsunder, & Bolaji, B. · Network Modeling Analysis in Health Informatics and Bioinformatics, 15(1). View paper →
A new compartmental epidemiological model governed by a system of non-linear differential equations for the control of co-infection between diphtheria and HIV SCOPUS
Abah, E., Acheneje, G. O., Omede, B. I., et al. · Modeling Earth Systems and Environment, 12, 14. View paper →

2025

Fractional-order model for the transmission dynamics and control of HIV/AIDS SCOPUS
Abah, E., Bolaji, B., Amos, J., Acheneje, G. O., Agbata, B. C., Emadifar, H., & Smerat, A. · International Journal of Biomathematics, 2550117. View paper →
Numerical simulation and fractional-order analysis of COVID-19–Zika co-infection: Impacts of vaccination, treatment, and vector control SCOPUS
Onoja, T., Amos, J., Acheneje, G. O., Abah, E., Agbata, B. C., Shyamsunder, & Bolaji, B. · Nonlinear Studies, 32(4), 1465–1499. View paper →
Mathematical modelling on the transmission dynamics of the co-infection of COVID-19 and Monkeypox with treatment as a control strategy SCOPUS
Acheneje, G. O., Omale, D., Atokolo, W., et al. · Discover Public Health, 22, 535. View paper →
A Caputo-based fractional order modelling of COVID-19 in Nigeria SCOPUS
Bolaji, B., Omede, B. I., Acheneje, G. O., Atokolo, W., & Odionyenma, U. B. · Journal of Nonlinear Modeling and Analysis, 7(5), 1575–1610. View paper →
Numerical analysis of a new COVID-19 control model incorporating three different fractional operators SCOPUS
Atokolo, W., Aja, R. O., Omale, D., Acheneje, G. O., Paul, R. V., & Amos, J. · Journal of Nonlinear Modeling and Analysis, 7(4).
Mathematical analysis of COVID-19 fractional model incorporating vaccination, quarantine and isolation measures SCOPUS
Aja, R. O., Atokolo, W., Omale, D., Acheneje, G. O., Amos, J., & Agbata, B. C. · Journal of Nonlinear Modeling and Analysis, 7(6). View paper →
Numerical methods for addressing fractional order trypanosomiasis through the generalized Adams-Bashforth-Moulton approach
Yunusa, M., Omale, D., Egbemhenghe, J., Acheneje, G. O., & Atokolo, W.. View paper →
Numerical solution of fractional order Hepatitis B model via the generalized fractional Adams-Bashforth-Moulton approach
Ojonimi, A. A., Amos, J., Atokolo, W., Acheneje, G. O., & Bolaji, B. · Journal of Science Research and Reviews. View paper →
Numerical solution of fractional order COVID-19 model via the generalized fractional Adams-Bashforth-Moulton approach
Onoja, T. U., Amos, J., Atokolo, W., Acheneje, G. O., & Bolaji, B. · International Journal of Mathematical Analysis and Modelling. View paper →
Fractional-order dynamical analysis of a new malaria–HBV co-infection model with vaccination and treatment strategies Preprint
Amos, J., Agbata, B. C., Abah, E., Acheneje, G. O., & Bolaji, B. · Research Square. View paper →
Dynamical analysis of a new epidemiological model for the control of malaria–tuberculosis co-infection in Nigeria Preprint
Omeje, D., Acheneje, G. O., Agbata, B. C., … Bolaji, B.. View paper →
Fractional mathematical model for the dynamics of pneumonia transmission with control using fixed point theory
Emmanuel, L., Omale, D., Atokolo, W., … Acheneje, G. O., & Bolaji, B. · GPH-International Journal of Mathematics, 8(5), 55–86. View paper →

2024

Modeling the transmission dynamics of the co-infection of COVID-19 and Monkeypox diseases with optimal control strategies and cost–benefit analysis SCOPUS
Acheneje, G. O., Omale, D., Atokolo, W., & Bolaji, B. · Franklin Open, 8, 100130.
A compartmental deterministic epidemiological model with non-linear differential equations for analyzing the co-infection dynamics between COVID-19, HIV, and Monkeypox diseases SCOPUS
Odiba, P. O., Acheneje, G. O., & Bolaji, B. · Healthcare Analytics.
Fractional mathematical model for the transmission dynamics and control of Lassa fever SCOPUS
Atokolo, W., Aja, R. O., Omale, D., Acheneje, G. O., & Amos, J. · Franklin Open.
A model for the control of transmission dynamics of human monkeypox disease in Sub-Saharan Africa SCOPUS
Bolaji, B., Ibrahim, A., Ani, F., & Acheneje, G. O. · Journal of the Nigerian Society of Physical Sciences.
Approximate solution of the fractional order mathematical model on the transmission dynamics of the co-infection of COVID-19 and Monkeypox using the Laplace-Adomian decomposition method
Acheneje, G. O., Omale, D., Celestine, A. B., & Bolaji, B. · International Journal of Mathematics and Statistics Studies.
A mathematical model for the control of cholera outbreak in Nigeria
Celestine, A. B., Obeng-Denteh, W., Acheneje, G. O., Ahman, Q. O., & Kwabi, P. A. · Journal of Pharmaceutical and Allied Sciences.
Fractional mathematical model for the transmission dynamics and control of HIV/AIDS
James, P., Omale, D., Atokolo, W., Acheneje, G. O., & Bolaji, B. · FUDMA Journal of Sciences.
Mathematical modeling of poliomyelitis with control measure
Celestine, A. B., Obeng-Denteh, W., Acheneje, G. O., & Kwabi, P. A. · Dutse Journal of Pure and Applied Sciences.
Fractional mathematical model for the transmission dynamics and control of Hepatitis C
Amos, J., Omede, B. I., Acheneje, G. O., & Bolaji, B. · FUDMA Journal of Sciences.
A mathematical model for the control of Chlamydia disease with treatment strategy
Odeh, J. O., Celestine, A. B., Ezeafulukwe, U. A., Acheneje, G. O., & Topman, N. N..
Applications of first-order ordinary differential equations to real-life systems
Shior, M., Celestine, A. B., Acheneje, G. O., & Okon, I. M. · International Journal of Sustainable Approach to Education Practice.
Mathematical fractional model for the dynamics and control of Diphtheria transmission
Abah, E., Bolaji, B., Atokolo, W., Acheneje, G. O., & Omeje, D. · International Journal of Mathematical Analysis and Modelling.
Application of Laplace-Adomian decomposition method (LADM) to solving Zika virus model with vector control
Celestine, A. B., Odeh, J. O., Shior, M., Acheneje, G. O., & Olayiwola, R. O. · International Journal of Mathematics.
Approximate solution of fractional order mathematical model on the co-transmission of Zika and Chikungunya virus using Laplace Adomian decomposition method
Agahiu, N., Bolaji, B., Atokolo, W., & Acheneje, G. O..
A mathematical model for computation of alcoholism epidemics in Nigeria: A case of Lokoja metropolis
Okon, I. M., Acheneje, G. O., Celestine, A. B., & Shior, M. · SSRN Electronic Journal.

2023

Solution of system and higher order differential equations by fourth order Runge-Kutta with MATLAB
Shior, M., Celestine, A. B., Acheneje, G. O., & Musa, S..

No publications match your search. Try another word.